Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 17, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Yoneda algebras of symmetric special biserial algebras are finitely generated
M. A. Antipov and A. I. Generalov.
St. Petersburg Math. J. 17 (2006), 377-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167841
On higher spin $U_{q}(\operatorname{sl}_{2})$-invariant $R$-matrices
A. G. Bytsko.
St. Petersburg Math. J. 17 (2006), 393-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167842
Absence of eigenvalues for the generalized two-dimensional periodic Dirac operator
L. I. Danilov.
St. Petersburg Math. J. 17 (2006), 409-433
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167843
On graph approximations of surfaces with small area
N. Zinov'ev.
St. Petersburg Math. J. 17 (2006), 435-442
Abstract, references and article information
Full-text PDF Free Access    
On locally $GQ(s,t)$ graphs with strongly regular $𝜇$-subgraphs
V. I. Kazarina and A. A. Makhnev.
St. Petersburg Math. J. 17 (2006), 443-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167845
Integral means spectrum and the modified Bessel function of zero order
I. R. Kayumov.
St. Petersburg Math. J. 17 (2006), 453-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167846
Regular solutions of elliptic boundary-value problems with discontinuous nonlinearities
M. G. Lepchinskii and V. N. Pavlenko.
St. Petersburg Math. J. 17 (2006), 465-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167847
Open map theorem for metric spaces
A. Lytchak.
St. Petersburg Math. J. 17 (2006), 477-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167848
Approximation by analytic operator functions. Factorizations and very badly approximable functions
V. V. Peller and S. R. Treil.
St. Petersburg Math. J. 17 (2006), 493-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167849
Gysin homomorphism in generalized cohomology theories
A. A. Solynin.
St. Petersburg Math. J. 17 (2006), 511-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167850
Statistical estimation of measure invariants
E. A. Timofeev.
St. Petersburg Math. J. 17 (2006), 527-551
Abstract, references and article information
Full-text PDF Free Access